Cookies?
Library Header Image
LSE Research Online LSE Library Services

The profitability of innovating firms

Geroski, P, Machin, S and Van Reenen, John (1993) The profitability of innovating firms. RAND Journal of Economics, 24 (2). pp. 198-211. ISSN 0741-6261

Full text not available from this repository.
Item Type: Article
Divisions: LSE
Sets: Collections > Economists Online
Date Deposited: 27 Apr 2007
Last Modified: 07 Mar 2019 00:09
URI: http://eprints.lse.ac.uk/id/eprint/1534

Actions (login required)

View Item View Item